# SDR AALA990774

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LHR - FLT 57 - AFTER TAKEOFF LHR WHILE EN ROUTE TO MIA, CREW SMELLED SMOKE IN FORWARD GALLEY AREA.  FORWARD CABIN TEMPERATURE LIGHTS ILLUMINATED, PASSENGER 02 LIGHT ILLUMINATED AND DROPPED 02 MASKS, VARIOUS CIRCUIT BREAKERS POPPED.  CREW DECLARED AN EMERGENCY AND AIR INTERRUPTED BACK TO LHR AND LANDED WITHOUT INCIDENT.  CHAFED WIRE BUNDLE ABOVE FIRST CLASS CENTRAL CLOSET AREA WAS REPAIRED ACCORDING TO AIRCRAFT WIRING MANUAL CHAPTER 20.  ALL RELEVANT CIRCUITS TESTED NORMAL.  O2 MASKS RESTOWED, AND MANUAL 02 TEST PERFORMED NORMAL.  FORWARD TEMPERATURE CONTROL OPERATION CHECKS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
